# SDR ALG2002F00061

- Difficulty date: July 2, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cap
- Part number: 406010419109
- Condition: Corroded
- Location: Swashplate
- Part time: 2,495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR 2500 HOUR OVERHAUL.  EXCESSIVE CORROSION ON LOWER FLANGE MATING SURFACE OF SWASHPLATE.
